# SDR 96ZZZX5978

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6241P
- Make and model: Beech B100
- Aircraft serial: BE130
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Part number: M22759749
- Condition: Cracked
- Location: Lt Eng Start/Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STARTER/GENERATOR 4 GAUGE WIRES, THAT RUN FROM THE FIREWALL POWER CONNECTOR TO THE STARTER/GENERATOR, WERE FOUND WITH CRACKED INSULATION.  THE CRACKS RUN PARALLEL WITH THE WIRE.  SOME OF THE CRACKS ARE OVER 3 INCHES IN LENGTH EXPOSING THE CENTER CONDUCTOR.  ON THE LEFT ENGINE, THE WIRE NUMBERS OF THE DEFECTIVE WIRES ARE K2D4, K2F4, P10A4, P10C4, AND P10E4.  THIS IS THE THIRD B100 FOUND WITH THIS DEFECT.
